Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 8, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 2, 2011, 3:48 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 3:48 PM EST (20:48 UTC)
- Expired
- Mar 5, 2011, 4:02 PM EST
- In force
- 3 days
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS72 KKEY 022048 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 348 PM EST WED MAR 2 2011 GMZ031>033-052>054-072>075-030500- /O.NEW.KKEY.SC.Y.0008.110302T2048Z-110303T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 348 PM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. * WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 KNOTS WITH HIGHER GUSTS WILL OVERSPREAD ALL KEYS COASTAL WATERS EARLY TONIGHT. ON THE GULF OF MEXICO WATERS...BEYOND FIVE FATHOMS..SEAS WILL BUILD TO 4 TO 6 FEET. ON THE ATLANTIC WATERS...SEAS BEYOND THE REEF WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
11 follow-up statements
518 WHUS72 KKEY 030259 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 959 PM EST WED MAR 2 2011 GMZ031>033-052>054-072>075-030930- /O.CON.KKEY.SC.Y.0008.000000T0000Z-110303T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 959 PM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE FLORIDA KEYS COASTAL WATERS. * WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 KNOTS WITH HIGHER GUSTS WILL PERSIST ACROSS ALL OF THE KEYS COASTAL WATERS TONIGHT. ON THE ATLANTIC WATERS...SEAS BEYOND THE REEF WILL BUILD TO 5 TO 7 FEET. ON THE GULF OF MEXICO WATERS...BEYOND FIVE FATHOMS..SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
971 WHUS72 KKEY 030930 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 AM EST THU MAR 3 2011 GMZ031>033-052>054-072>075-031530- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-110304T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 430 AM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: NORTHEAST TO EAST WINDS NEAR 20 KNOTS THIS MORNING WILL TURN EAST AND INCREASE TO BETWEEN 20 AND 25 KNOTS LATE THIS AFTERNOON...PERSISTING THROUGH FRIDAY NIGHT. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 7 FEET TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO BETWEEN 2 FEET IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 FEET. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF WILL BUILD TO 6 TO 9 FEET. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
132 WHUS72 KKEY 031437 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 937 AM EST THU MAR 3 2011 GMZ031>033-052>054-072>075-032245- /O.CON.KKEY.SC.Y.0008.000000T0000Z-110304T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 937 AM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: NORTHEAST TO EAST WINDS NEAR 20 KNOTS THIS MORNING WILL TURN EAST AND INCREASE TO BETWEEN 20 AND 25 KNOTS LATE THIS AFTERNOON...PERSISTING THROUGH FRIDAY NIGHT. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 7 FEET TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO BETWEEN 2 FEET IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 FEET. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF WILL BUILD TO 6 TO 9 FEET. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
305 WHUS72 KKEY 032033 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 333 PM EST THU MAR 3 2011 GMZ031>033-052>054-072>075-040445- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-110304T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 333 PM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: NORTHEAST TO EAST WINDS HAVE INCREASED TO BETWEEN 20 AND 25 KNOTS AND WILL PERSIST THROUGH FRIDAY NIGHT. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 7 FEET TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO BETWEEN 2 FEET IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 FEET. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF WILL BUILD TO 6 TO 9 FEET. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
937 WHUS72 KKEY 040302 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1002 PM EST THU MAR 3 2011 GMZ031>033-052>054-072>075-040930- /O.CON.KKEY.SC.Y.0008.000000T0000Z-110304T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1002 PM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL PERSIST THROUGH FRIDAY NIGHT. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS OF 5 TO 7 FEET ARE LIKELY. INSIDE FIVE FATHOMS...SEAS ARE EXPECTED TO BE NEAR 2 FEET IN VERY SHALLOW WATER AND UP TO 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS OF 2 TO 4 FEET ARE LIKELY. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF OF 6 TO 9 FEET ARE LIKELY. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ NELSON
436 WHUS72 KKEY 040838 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 338 AM EST FRI MAR 4 2011 GMZ031>033-052>054-072>075-041645- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 338 AM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL PERSIST THROUGH TONIGHT...EXCEPT 25 KNOTS IN THE STRAITS OF FLORIDA. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS OF 5 TO 7 FEET ARE LIKELY. INSIDE FIVE FATHOMS...SEAS ARE EXPECTED TO BE NEAR 2 FEET IN VERY SHALLOW WATER AND UP TO 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS OF 2 TO 4 FEET ARE LIKELY. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF OF 6 TO 9 FEET ARE LIKELY. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
181 WHUS72 KKEY 042050 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 350 PM EST FRI MAR 4 2011 GMZ031>033-052>054-072>075-050500- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 350 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL PERSIST THROUGH TONIGHT...EXCEPT 25 KNOTS IN THE STRAITS OF FLORIDA. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS OF 5 TO 7 FEET ARE LIKELY. INSIDE FIVE FATHOMS...SEAS ARE EXPECTED TO BE NEAR 2 FEET IN VERY SHALLOW WATER AND UP TO 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS OF 2 TO 4 FEET ARE LIKELY. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF OF 6 TO 9 FEET ARE LIKELY. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
944 WHUS72 KKEY 050319 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1019 PM EST FRI MAR 4 2011 GMZ031>033-052>054-072>075-051000- /O.CON.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1019 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEAST GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVERNIGHT...STRONGEST IN THE STRAITS. SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 6 TO 9 FEET...EXCEEDING 10 FEET AT TIMES WITHIN THE GULF STREAM. SEAS UP TO 4 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL OCCUR...WITH FLORIDA BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
963 WHUS72 KKEY 050903 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 403 AM EST SAT MAR 5 2011 GMZ031>033-052>054-072>075-051600- /O.CON.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 403 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE REST OF THE MORNING HOURS FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEAST GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 KNOTS WILL CONTINUE THROUGH THE REST OF THE MORNING HOURS...STRONGEST IN THE STRAITS. SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 8 FEET...EXCEEDING 9 FEET AT TIMES WITHIN THE GULF STREAM. SEAS OF UP TO 3 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL OCCUR...WITH FLORIDA BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
325 WHUS72 KKEY 051502 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1002 AM EST SAT MAR 5 2011 GMZ031>033-052>054-072>075-052200- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1002 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT... AFTERNOON... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEAST GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 KNOTS WILL CONTINUE THROUGH THE REST OF THE MORNING HOURS...STRONGEST IN THE STRAITS. SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 8 FEET...EXCEEDING 9 FEET AT TIMES WITHIN THE GULF STREAM. SEAS OF UP TO 3 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL OCCUR... WITH FLORIDA BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
527 WHUS72 KKEY 052102 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 402 PM EST SAT MAR 5 2011 GMZ052>054-072>075-060515- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/ /O.NEW.KKEY.SW.Y.0003.110305T2200Z-110306T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 402 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE ATLANTIC WATERS FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND WAVES: SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 8 FEET...EXCEEDING 9 FEET AT TIMES WITHIN THE GULF STREAM. SEAS OF UP TO 3 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL OCCUR... WITH FLORIDA BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031>033-052215- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 402 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE GULF SIDE AND FLORIDA BAY. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:30 PM EST, 18 minutes earlier.
Area forecast discussion, Mar 2, 3:30 PM EST, 18 minutes before
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
Hazardous weather outlook, Mar 2, 6:00 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST WED MAR 2 2011 FLZ076>078-GMZ031>033-052>054-072>075-031100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 600 AM EST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES LIKELY WILL BE ISSUED FOR ALL MARINE ZONES BY LATER TONIGHT. AN EXPANDING AND INTENSIFYING HIGH PRESSURE SYSTEM OVER THE EASTERN UNITED STATES WILL PRODUCE FRESHENING NORTH TO NORTHEAST BREEZES AND BUILDING SEAS ACROSS FLORIDA KEYS COASTAL WATERS. REFER TO THE LATEST MARINE WEATHER MESSAGE AND COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG EAST BREEZES WILL PEAK THURSDAY NIGHT AND FRIDAY...REACHING A STEADY 25 KNOTS DURING THIS TIME PERIOD IN MANY AREAS. SMALL CRAFT ADVISORIES LIKELY WILL REMAIN IN EFFECT THROUGH AT LEAST EARLY SATURDAY. SEAS WILL EXCEED 8 FEET IN THE STRAITS OF FLORIDA...WITH HIGHEST SEAS NEAR 10 FEET IN THE GULF STREAM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.